| Model Number |
CNW0T8 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following the intraocular lens (iol) implant procedure, the patient experienced poor vision.The clinical reason for explant was mentioned as astigmatism.The lens was explanted and exchanged with atiol 2 months following the initial procedure.Additional information has been requested.